Anyway. I updated my iP.od Touch's OS and that made it very unhappy. I ended up having to do a total restore of my iP.od and resync everything one at a time. I lost some of the stuff in my calender (anything I recently put in) but I think I have most of the appts still in my head.
I just spent almost an hour in live chat with a tech (clearly one who's first language was not English and who was working directly from a computer program herself) trying to get my damn Quick.en 2009 that I recently bought to talk to my bank. Seriously- I have a masters in educational technology and it was an arduous, frustrating process for me. I don't know how people who's computer literacy is limited deal with it. *sigh*
I have one and a half days until I go back to work. I'm still in my PJs. I've been working on trying to finish some of the half-finished knitting projects I've been working on. One of the things was matching hats and scarves for KB and M for channukah presents. They're finished and SO CUTE. The problem is... channukah is four months away!!!!!!!!!! I love buying (and making) gifts for people, especially ones I think they'll like. But then I'm so impatient to give it to them! I used that alpaca yarn I love, and they turned out great.B-dog is hanging in there. She's been eating and hasn't had anymore accidents. I think I'm done though. I think she's had her last treatment. If they were being super effective I might keep going, but they are not and this back and forth is torture. I'm actually at a point where I think I need the finality. Clearly, I hope she's feeling well for as long as possible, but I can't do the treatments anymore. Not just the expense, but the hope and the anticipation. I think we're at the beginning of the end. I'm still so sad to lose her. But I know it's coming sooner rather than later, and I need to start letting go.
My other issue the last two days... my ass hurts. I have a history of hemorrhoids and fissures. Sometimes, when I start to realize there's a problem, it's hard to tell which H is is. (hem or herp). I stopped taking my val.trex because of the positive betas, so I thought it could be the second... so I took one (approved for symptomatic but not suppressive, apparently) and then realized it must be the former. Well, fissures likely. They hurt. Tylenol helps a little. But ... ugh. I've had this before and it will go away eventually. But it's not just my ass... much of that *ahem* lower region as well as down my leg. Fun stuff.
Still no real pregnancy symptoms. Four days to u/s. Dr. Z's office called because my referral has expired. Since then I changed PCPs. So I have to call my new doc to get a referral before my Friday appointment. Annoying. I left a message about half an hour ago, so hopefully that will get taken care of before the end of the day.
That's all I've got for now. :)